# SDR COEA2012102904803

- Difficulty date: October 12, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,999 hours, 37,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671400406
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR:  DENT OUT OF LIMITS 3.8 INCHES AFT OF FRAME 36-0.6 INCHES ABOVE LEFT STR 18.  REPAIR PER SRM.
